# SDR CALA2018010500025

- Difficulty date: January 4, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N534640
- Condition: Corroded
- Location: Bs 630-705
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR SUPPORT LBL 16.1 AT BS 705 TO 630 HAS CORROSION ON THE TOP AND AT THE NUTPLATES ON THE UNDER SIDE.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW DWG 143N5390, SRM 51-40-02, PG 7, AND PG 3.
